# SDR 4DPA2021101100001

- Difficulty date: October 11, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N247JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 31,445 hours, 28,781 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-LG DISAGREE AFTER TAKEOFF; CREW TRIED CYCLING GEAR SEVERAL TIMES, FOLLOWED QRH WITH NO FIX.  AFTER TAKEOFF RH MLG INDICATION DASHED OUT AND LG DISAGREE ILLUMINATED. FIX-R&R'D RH MLG UPLOCK BOX ASSY. COMPLETED JACK AND RETRACT PROCEDURE OPS TESTED GOOD. NO FURTHER ISSUES
